关注
Leszek Gasinski
Leszek Gasinski
Jagiellonian University, Faculty of Mathematics and Computer Science
在 ii.uj.edu.pl 的电子邮件经过验证
标题
引用次数
引用次数
年份
Nonlinear analysis
L Gasiński, NS Papageorgiou
Chapman & Hall/CRC, 2005
652*2005
Exercises in Analysis: Part 2: Nonlinear Analysis
L Gasiński, NS Papageorgiou
Springer, 2016
1232016
Existence and multiplicity of solutions for Neumann p-Laplacian-type equations
L Gasiński, NS Papageorgiou
Advanced Nonlinear Studies 8 (4), 843-870, 2008
612008
Existence and uniqueness results for double phase problems with convection term
L Gasiński, P Winkert
Journal of Differential Equations 268 (8), 4183-4193, 2020
602020
Nodal and multiple constant sign solutions for resonant p-Laplacian equations with a nonsmooth potential
L Gasiński, NS Papageorgiou
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5747-5772, 2009
572009
Multiple solutions for nonlinear coercive problems with a nonhomogeneous differential operator and a nonsmooth potential
L Gasiński, NS Papageorgiou
Set-Valued and Variational Analysis 20 (3), 417-443, 2012
532012
Anisotropic nonlinear Neumann problems
L Gasiński, NS Papageorgiou
Calculus of Variations and Partial Differential Equations 42 (3), 323-354, 2011
502011
Constant sign solutions for double phase problems with superlinear nonlinearity
L Gasiński, P Winkert
Nonlinear Analysis 195, 111739, 2020
442020
Existence results for double phase implicit obstacle problems involving multivalued operators
S Zeng, Y Bai, L Gasiński, P Winkert
Calculus of Variations and Partial Differential Equations 59 (5), 1-18, 2020
432020
Positive solutions for nonlinear elliptic problems with dependence on the gradient
L Gasiński, NS Papageorgiou
Journal of Differential Equations 263 (2), 1451-1476, 2017
422017
Constant sign and nodal solutions for superlinear double phase problems
L Gasiński, NS Papageorgiou
Advances in Calculus of Variations 14 (4), 613-626, 2021
372021
Nonlinear hemivariational inequalities at resonance
L Gasiński, NS Papageorgiou
Bulletin of the Australian Mathematical Society 60 (3), 353-364, 1999
371999
Positive solutions for the Robin p-Laplacian problem with competing nonlinearities
L Gasiński, NS Papageorgiou
Advances in Calculus of Variations 12 (1), 31-56, 2019
352019
Solutions and multiple solutions for quasilinear hemivariational inequalities at resonance
L Gasiński, NS Papageorgiou
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 131 (5 …, 2001
322001
Sign changing solution for a double phase problem with nonlinear boundary condition via the Nehari manifold
L Gasiński, P Winkert
Journal of Differential Equations 274, 1037-1066, 2021
312021
Multiplicity results for nonlinear Neumann problems
M Filippakis, L Gasiński, NS Papageorgiou
Canadian Journal of Mathematics 58 (1), 64-92, 2006
302006
Existence of solutions for double phase obstacle problems with multivalued convection term
S Zeng, L Gasiński, P Winkert, Y Bai
Journal of Mathematical Analysis and Applications 501 (1), 123997, 2021
292021
Positive solutions for resonant boundary value problems with the scalar p-Laplacian and nonsmooth potential
L Gasiński
Discrete & Continuous Dynamical Systems 17 (1), 143, 2007
282007
An existence theorem for wave-type hyperbolic hemivariational inequalities
L Gasinski, M Smolka
Mathematische Nachrichten 242, 79-90, 2002
282002
Nonlinear elliptic equations with singular terms and combined nonlinearities
L Gasiński, NS Papageorgiou
Annales Henri Poincaré 13 (3), 481-512, 2012
262012
系统目前无法执行此操作,请稍后再试。
文章 1–20